Milnor-wood inequalities for products

Michelle Bucher, Tsachik Gelander

Research output: Contribution to journalArticlepeer-review


We prove Milnor-Wood inequalities for local products of manifolds. As a consequence, we establish the generalized Chern conjecture for products M × ∑k of any manifold M and k copies of a surface ∑ for k sufficiently large.

Original languageEnglish (US)
Pages (from-to)1733-1742
Number of pages10
JournalAlgebraic and Geometric Topology
Issue number3
StatePublished - 2013

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Milnor-wood inequalities for products'. Together they form a unique fingerprint.

Cite this